Whiskered tori for integrable PDEs: Chaotic behavior in near integrable PDEs

David McLaughlin, Edward A. Overman

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationSurveys in applied mathematics
Place of PublicationNew York
PublisherPlenum Press
Pages83-203
Volume1
StatePublished - 1994

Cite this

McLaughlin, D., & Overman, E. A. (1994). Whiskered tori for integrable PDEs: Chaotic behavior in near integrable PDEs. In Surveys in applied mathematics (Vol. 1, pp. 83-203). Plenum Press.